# SDR SWAA2025012885196

- Difficulty date: January 11, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 29,800 hours, 14,689 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP HAS AN AREA OF DELAMINATION ON THE INBOARD BOTTOM SURFACE.   REMOVED LEFT HAND OUTBOARD AFT FLAP PER AMM 27-51-22.  INSTALLED NEW LEFT AFT OUTBOARD FLAP PER AMM 27-51-22.   VERIFIED ATTACHMENT FASTENER'S SAFETIES AND TORQUES.  REMOVED AND REPLACED LEFT INBOARD AFT FLAP PER AMM 27-51-22.
